# SDR Z5FA020110915001

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N610CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800092
- Aircraft time: 4,609 hours, 2,917 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 99125501
- Part serial: 0034
- Condition: Inoperative
- Location: Mlg
- Part time: 9 hours, 4 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR DID NOT EXTEND WHEN HANDLE WAS SELECTED TO DOWN POSITION. A GO AROUND WAS EXECUTED, LANDING GEAR WAS EXTENDED USING THE EMERGENCY BLOW DOWN SYS.  ACFT LANDED WITHOUT INCIDENT. MX REPLACED THE LANDING GEAR CONTROL HANDLE.  HYD WAS BLED, GEAR SWINGS PERFORMED AND SYS OPS CHECK WAS NORMAL.  ACFT WAS RETURNED TO SERVICE.
